| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 9-12


R. George, R. Rajagopalan, S. Vinayagam
      Cyclic contractions and fixed points in dislocated metric spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 403-411
      http://dx.doi.org/10.12988/ijma.2013.13036

G. O. Lawi, J. Y. T. Mugisha, N. Omolo-Ongati
      Modeling co-infection of paediatric malaria and pneumonia
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 413-424
      http://dx.doi.org/10.12988/ijma.2013.13037

G. Khalilzadeh, R. Sarikhani
      Fixed point for asymptotically pointwise nonexpansive mapping in Banach space which has Frechet differential norm
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 425-432
      http://dx.doi.org/10.12988/ijma.2013.13038

S. Chandok, M. S. Khan, K. P. R. Rao
      Some coupled common fixed point theorems for a pair of mappings satisfying a contractive condition of rational type without monotonicity
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 433-440
      http://dx.doi.org/10.12988/ijma.2013.13039

D. Maneetus, K. Nonlaopon
      On the inverse diamond kernel of Marcel Riesz
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 441-451
      http://dx.doi.org/10.12988/ijma.2013.13040

T. Mengestie
      On reproducing kernel Riesz bases in model spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 453-460
      http://dx.doi.org/10.12988/ijma.2013.13041

A. Mbarki, A. Ouahab, T. Ismail
      On common fixed point in probabilistic metric space
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 461-470
      http://dx.doi.org/10.12988/ijma.2013.13042

A. A. Hashem, S. Ben Rejeb
      On stability of three interacting species
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 471-484
      http://dx.doi.org/10.12988/ijma.2013.13043

A. Phukon, M. Hazarika
      Necessary conditions for hyponormality of Toeplitz operators on the Bergman space
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 485-490
      http://dx.doi.org/10.12988/ijma.2013.13044

N. Kalaivani, G. SaiSundaraKrishnan
      Operation approaches on \alpha-\gamma-open sets in topological spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 491-498
      http://dx.doi.org/10.12988/ijma.2013.13045

T.N. Shanmugam, C. Ramachandran, R. Ambrose Prabhu
      Certain aspects of univalent functions with negative coefficients defined by Rafid operator
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 499-509
      http://dx.doi.org/10.12988/ijma.2013.13046

Chang-An Tian, Guanghua Shi, Fei Zuo
      Comparison of differences between power means
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 511-515
      http://dx.doi.org/10.12988/ijma.2013.13047

Wanjuan Du, Zhongping Li
      Critical exponents for the heat conduction equation with a nonlinear boundary condition
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 517-524
      http://dx.doi.org/10.12988/ijma.2013.13048

R. Bentaher, M. Rachidi
      More on the subnormal 2-variable weighted shifts and linear recursive relations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 525-534
      http://dx.doi.org/10.12988/ijma.2013.13049

L. L. Luque, R. A. Cerutti
      The k-\alpha-exponential function
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 535-542
      http://dx.doi.org/10.12988/ijma.2013.13050

G. A. Dorrego, R. A. Cerutti
      The k-fractional Hilfer derivative
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 543-550
      http://dx.doi.org/10.12988/ijma.2013.13051

D. Jhala, K. Sisodiya, G. P. S. Rathore
      On some identities for k-Jacobsthal numbers
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 551-556
      http://dx.doi.org/10.12988/ijma.2013.13052

Seong-Hoon Cho
      Some generalizations of Caristi's fixed point theorem with applications
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 557-564
      http://dx.doi.org/10.12988/ijma.2013.13053

C. S. Ryoo
      A note on the zeros of twisted q-Euler polynomials with weak weight \alpha
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 565-570
      http://dx.doi.org/10.12988/ijma.2013.13054

S. Shah, T. Das
      On e-chaos
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 571-578
      http://dx.doi.org/10.12988/ijma.2013.13055

E. Shah, T. Das
      Consequences of shadowing property of G-spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 579-588
      http://dx.doi.org/10.12988/ijma.2013.13056

Z. AbdulHadi, Y. Abu Muhanna
      Logharmonic surfaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 589-597
      http://dx.doi.org/10.12988/ijma.2013.13057


Journals | Books | Author guidelines